M. E. , A. , J. Brachat, and B. Mourrain, Stable Deformation of Zero-Dimensional Quotient Algebras, 2009.

M. E. , A. , T. Coquand, and H. Lombardi, Revisiting Zariski main theorem from a constructive point of view, J. Algebra, vol.406, issue.2, pp.46-68, 2014.

M. E. , A. , and H. Lombardi, Local Bézout theorem, J. Symbolic Comput, vol.45, issue.6, pp.975-985, 2010.

V. I. Arnold, S. M. Gusein-zade, and A. N. Varchenko, Singularities of differentiable maps Classification of critical points, caustics and wave fronts, Transl. from the Russian by Ian Porteous, p.9, 2012.

E. Bishop, Foundations of constructive analysis, 1967.

J. Brachat, Schémas de Hilbert et Décomposition de tenseurs, 2011.

B. De-smit and H. W. Lenstra, Finite Complete Intersection Algebras and the Completeness Radical, Journal of Algebra, vol.196, issue.2, pp.520-531, 1997.
DOI : 10.1006/jabr.1997.7104

M. Eisermann, The Fundamental Theorem of Algebra Made Effective: An Elementary Real-algebraic Proof via Sturm Chains, The American Mathematical Monthly, vol.119, issue.9, pp.715-752, 2012.
DOI : 10.4169/amer.math.monthly.119.09.715

URL : https://hal.archives-ouvertes.fr/hal-00363333

P. Griffiths and J. Harris, Principles of algebraic geometry Wiley Classics Library, p.9, 1994.

H. Lombardi and C. Quitté, Commutative Algebra. Constructive Methods, Algebra and Applications, vol.20, 2008.
DOI : 10.1007/978-94-017-9944-7

B. Mourrain, A new criterion for normal form algorithms In Applied algebra, algebraic algorithms and error correcting codes. 13th international symposium, AAECC-13, Proceedings, pp.430-443, 1999.

A. M. Ostrowski, Solution of equations in Euclidean and Banach spaces Academic Press [A Subsidiary of Harcourt Brace Jovanovich, Publishers] Third edition of ?t Solution of equations and systems of equations, Pure and Applied Mathematics, vol.9, issue.9, 1973.

C. Quitté and H. Lombardi, Le théorème de de Smit et Lenstra, démonstration élémentaire

F. Richman, The fundamental theorem of algebra: a constructive development without choice, Pacific Journal of Mathematics, vol.28, issue.1, pp.213-230, 2000.
DOI : 10.1007/978-1-4613-9478-5